Blank Cover Image
所蔵情報QRコード

Acta mathematica Sinica. New series

資料種別:
雑誌
背文字タイトル:
Acta Mathematica Sinica. New Series
出版情報:
Beijing, China : Science Press, 1985-
形態:
v. ; 26 cm
巻次年月次:
Vol. 1, no. 1 (Feb. 1985)-
ISSN:
14398516
書誌ID:
AA10731303
子書誌情報
Loading
フルテキスト
Loading contents information
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

[中國科学院出版]

Akadémiai Kiadó

科学出版社

科学出版社

Birkhäuser

4 雑誌 Acta mathematica

F. & G. Beijer

日本数学会

Published for the Mathematical Society of Japan by Kinokuniya

5 電子ジャーナル Acta mathematica Sinica. English series

SpringerLink Journals - AutoHoldings, Institute of Mathematics, Chinese Academy of Sciences and Chinese Mathematical Society

American Mathematical Society

American Mathematical Society

6 電子ジャーナル Acta Mathematica Sinica, English Series

EBSCOhost Academic Search Premier, Institute of Mathematics, Chinese Academy of Sciences and Chinese Mathematical Society

Koninklijke Nederlandse Akademie van Wetenschappen

North-Holland

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12